Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    5
  • comments
    5
  • views
    2261

Going on month 3~

mirandalynnw

266 views

I haven't written in a while because things haven't been bad at all! I am going on month 3.

The tiredness has pretty much gone away. The only side effects I am seeing right now are the dry lips, of course, a tad dry on the face still.. no problems with my scalp hair like some others are having. but I have developed a big case of eczema from the top of my hands, inside my arms form the wrist almost the armpit, the Doc gave me a steroid ointment for that and it clears it up- but i do have to put it on at least every other day. Nothing I can't deal with. a little joint soreness on my ankles when i wake up- but that goes away. I have had no problems with working out either, just try to do less impact cardio when i do it.

My skin is looking great though!! I usually wear really heavy Mac foundation to cover up everything, and now my skin actually looks better WITHOUT it! although I am still to self conscious not to put it on, I am hoping that I can soon! It is smooth, all the pimples are going away with the scaring, pores are shrinking and the oil, there is NO OIL!! its amazing! i used to go through those oil blotters like they were going out of style and now i don't need them at all. I don't feel like a greasy gross person anymore! Amazing!!!

I have been using CeraVe foaming face cleanser am and pm, with the am & pm lotions. If my skin is super dry I use MoorBaum, which my derm told me to get. Aquafor for lips. (lipgloss and lipsticks are a no-go at this point)

for makeup i either use Dr Gross's tinted moisturizer (amazing product!) or if i need more coverage MAC Pro Longwear (although i do not recommend this - its very heavy and drying) when i run out of this I will not use it again. I might switch to something lighter. also I use the studio fix powder- if needed.. but again its drying, so i use it very very sparingly.

My derm also told me to just use the CeraVe moisturizing lotion on my body out of the shower.. it seems that other lotions burn my skin for some reason.

meds/vitamins I take:

Cephalex (2x's daily)

Claravis (isotretinoin- 40mg- 2x's daily)

multi vitamin (2x's daily)

vitamin e (1x )

vitamin d (4000 iu- 1x)

probiotics (2 capsules- 1x)

Also- for those of you that are of age and were wondering about alcohol.. Yes they say to not drink of this. but i like my wine, so my derm said in Moderation, and i am talking 1-2 glasses on the weekend TOPS, is okay. i also flush it out with plenty of fresh lemon in my water, to help cleanse the liver. I have not had any problems with my liver, knock on wood!

I hope this helps!



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×